Drug Side Effects Index: A  B  C  D  E  F  G  H  I  J  K  L  M  N  O  P  Q  R  S  T  U  V  W  X  Y  Z


Keratosis pilaris from HPV (GARDASIL) 2008

Vaccine Manufacturer:MERCK & CO. INC.
Vaccine Code:HPV4
Vaccine Type:HUMAN PAPILLOVAVIRUS QUADRIVALENT
Vaccine Name:HPV (GARDASIL)
Year Reported:2008
Symptom Reported:Keratosis pilaris

HPV (GARDASIL) Side Effects Report #310964
HPV (GARDASIL) vaccine side effect was reported on 04/14/2008. Female patient, 15.0 years of age, was vaccinated with HPV (GARDASIL). Patient symptoms: Keratosis pilaris, "Information has been received from a health professional concerning a 16 year old female who in June 2007, was vaccinated with the first dose of Gardasil (lot # 657617/0384U). In December 2007, the patient was vaccinated with the third dose of Gardasil (lot # 659437/1266U). Subsequently the patient experienced rash. The reporting nurse was from the dermatologist office who reported the patient had a rash from the GARDASIL. The rash was on both arms of the patient, the triceps, and back. The office did not administer the vaccine, it was given at a different office. The patient sought unspecified medical treatment by speaking to the physician. A biopsy of the rash showed it was viral and a drug related eruption. The patient reports this is the only medication she has had since the rash. The patient received all three doses, however information pertaining to the second dose is missing. Additional information has been requested. This is in follow-up to report(s) previously submitted on 4/14/2008. Initial and follow-up information has been received from a health professional concerning a 16 year old female with tiny red bumps with keratosis pilaris on the triceps and a mother with malignant melanoma, who on 15-JUN-2007 at 10:50 was vaccinated with the first dose of GARDASIL (lot # 657617/0384U). Subsequently, the patient developed a rash on both of her legs. On 15-AUG-2007 at 11:05 the patient was vaccinated with a second dose of GARDASIL. Concomitant vaccination included BOOSTRIX. On 18-DEC-2007 at 09:35, the patient was vaccinated with the third dose of GARDASIL (lot # 659437/1266U). Subsequently the patient experienced rash on her trunk. The reporting nurse was from the dermatologist office who reported the patient had a rash from the GARDASIL. The office did not administered the vaccine, it was given at a different office. The patient sought unspecified medical treatment by speaking to the physician. On 15-JAN-2008 the patient was seen in the physician's office. The patient had 3 tiny papules on her upper lateral" Keratosis pilarisUnknown"skin biopsy viral & drug related eruption; blood pressure, 01/15/08, 100/7 mm/hg; body weight measurement, 01/15/08, 115 lbs" . During the same period patient was treated with Unknown. Patient recovered.

HPV (GARDASIL) Side Effects Report #318763
HPV (GARDASIL) vaccine side effect was reported on 07/11/2008. Female patient, child 12.0 years of age, was vaccinated with HPV (GARDASIL). Patient symptoms: Keratosis pilaris, "HPV #1 administered on 3/3/08 along w/ Td vaccine. Pt diagnosed with intermediate uveitis both eyes 4/30/08. 10/10/07 Reviewed opthamology records of 4/30-5/28/08. FINAL DX: amblyopia, peripheral fibrovitreous with empty vitrous left eye, peripheral uveitis, granuloma Records reveal patient experienced vitreous fibrosis, longstanding floaters of both eyes, seeing 'ghosting around images' x 1 year. 10/3/08 Reviewed PCP medical records of 3/3/08. FINAL DX: none provided Record reveals patient experienced usual state of good health on day of vaccination. BMI 90% although very active. No record provided for Td, only HPV. No other records available at this time. 10/17/08 Reviewed additional medical records of 5/1-9/17/2008. FINAL DX: bilateral peripheral uveitis, vitreoretinal disease, bilateral pars planitis, possible familial exudative vitreoretinopathy, keratosis pilaris, mottling of skin over legs." None"None PMH: myopia, right exotropia, floaters bilaterally. Family hx of ADD, RA, CAD, MI, congenital cataracts"Extensive eye exam including fluorescent pictures taken of eyes LABS: fluorescein angiography c/o retinal edema w/hemorrhaging . During the same period patient was treated with none. Patient recovered.

HPV (GARDASIL) Side Effects Report #322319
HPV (GARDASIL) vaccine side effect was reported on 08/15/2008. Female patient, 15.0 years of age, was vaccinated with HPV (GARDASIL). Patient symptoms: Keratosis pilaris, "Mysterious rash began 9 days after receiving the initial injection with water blister type manifestion and systemic reaction like symptoms with agitation and anxiety (would come and go with no apparent provocation). Sore throat and ear pain. Swelling of right foot intermittent. Joint pain. Rash continued for months. Increasing fatigue, depression, mood swings, and emotional distress. Has seen general practitioner with no findings, dermatologist can not identify skin irritations and has prescribed lotions which have no effect. 9/26/08 Reviewed dermatologist medical records of 6/17/2008. FINAL DX: perioral dermatitis vs seborrheic dermatitis; nevi, freckling; keratosis pilaris, asymptomatic. Records reveal patient experienced rash on face, back & arms 2 days s/p initial HPV vaccine. Rash noted as recurrent water blisters & facial redness that would dry up w/minimal itching. Exam revealed rough patches over nose, cheeks, perioral area & chin area. No vesicles noted on exam. There was rough eczema appearing rash of antecubital & proximal aspects of bilateral forearms. Keratosis pilaris was noted on bilateral upper arms. Numerous macular freckles were noted on face & shoulders. Tx w/lotion/cream. Was to return should re-excerbation ocur. No further visits on record. 9/30/08 Reviewed urgent care medical records of 6/2004-6/17/2008. FINAL DX: none provided Records reveal patient exprienced pruitic rash of face & arms, sore throat, sinus HA, swollen feet on 5/8/08 dx w/allergic reaction/rash, pharyngitis. Tx w/antibiotics. RTC 5/21/08 w/intermittent pruitic rash & swollen hands/knees. Light pink papular itchy rash noted on cheek, scalp & upper arm but no joint swelling on exam. Tx w/antihistamine & steroids. Seen by dermatologist 6/17/08, records previously reviewed." "PMH: eczema, rashes PMH: URI, sinusitis, gastritis secondary to NSAID use, allergic rhinitis, pharyngitis, wrist sprain, viral syndrome, bronchitis, febrile illness, diarrhea, influenza, UTI, vaginitis, LBP. Family hx: HTN, hyperlipidemia. Recently had cousin dx w/RA. Allergic PCN."LABS: ESR of 5/21/08 5 (N). . Patient recovered.


Loading

Please Share Your Keratosis pilaris from HPV (GARDASIL) 2008 Experience, Join the Discussion:
Medical Device Index: A  B  C  D  E  F  G  H  I  J  K  L  M  N  O  P  Q  R  S  T  U  V  W  X  Y  Z
Source: VAERS
PatientsVille.com does not provide medical advice, diagnosis or treatment. The information contained on PatientsVille.com site has not been scientifically or otherwise verified as to a cause and effect relationship and cannot be used to estimate the incidence of adverse drug reactions or for establishing or changing of patient treatments.The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider.We hope you found our information about b>Keratosis pilaris from HPV (GARDASIL) 2008.